# SDR KC8A20140610003

- Difficulty date: June 10, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N905CK
- Make and model: Lear 36LEAR
- Aircraft serial: 005
- Aircraft time: 14,621 hours, 9,698 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2322029
- Condition: Corroded
- Location: Lt Wing
- Part time: 14,621 hours, 9,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND DURING ROUTINE INSPECTION ON THE LT LOWER WING SKIN PN 2322029, IN THE AFT DRY BAY BETWEEN SPAR 7 & 8.  THE CORROSION WAS REMOVED & THE WING SKIN REPAIRED IAW FORM 8110-3 & DWG NR R3657100003 REV -.
